# SDR 2002UALA00127

- Difficulty date: January 19, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 44,275 hours, 25,885 cycles
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO RUBBER SMELL IN CABIN.  NO ROOT CAUSE WAS FOUND.  INSPECTED WHEEL WELLS, CABIN SERVICE AND LIGHTING.  ALSO, RAN BOTH ENGINES WITH PACKS ON AND ZERO DEFECTS NOTED.
